RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2007, Issue 26, Pages 73–91 (Mi tsp41)  

On the absence of global solutions of nonlinear mixed problems

V. A. Galaktionov, S. I. Pokhozhaev


Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 143:4, 3226–3238

Bibliographic databases:

Document Type: Article
UDC: 517.9

Citation: V. A. Galaktionov, S. I. Pokhozhaev, “On the absence of global solutions of nonlinear mixed problems”, Tr. Semim. im. I. G. Petrovskogo, 26, 2007, 73–91; J. Math. Sci. (N. Y.), 143:4 (2007), 3226–3238

Citation in format AMSBIB
\Bibitem{GalPok07}
\by V.~A.~Galaktionov, S.~I.~Pokhozhaev
\paper On the absence of global solutions of nonlinear mixed problems
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2007
\vol 26
\pages 73--91
\mathnet{http://mi.mathnet.ru/tsp41}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2816524}
\elib{http://elibrary.ru/item.asp?id=14816870}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 143
\issue 4
\pages 3226--3238
\crossref{https://doi.org/10.1007/s10958-007-0206-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248373331}


Linking options:
  • http://mi.mathnet.ru/eng/tsp41
  • http://mi.mathnet.ru/eng/tsp/v26/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:35
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019